# SDR DHL9980744C

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 ENG LEFT T/R COWL BLOCKER DOOR COMPT INLET L/E SECTION AT 6 O' CLOCK POSITION CRACKED.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER AND FILLER PER SRM 78-30-00. N/R 1238
